# SDR USAA2014121200019

- Difficulty date: December 5, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 60,848 hours, 22,574 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS 6 CHECK, LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE BETWEEN FRAME 68 TO 69, STRINGER 23L, Z-500.  REPLACED SHEAR TIE IAW SRM 51-42-11 & DWG D53471124.
